# SDR ASOA2013071708697

- Difficulty date: June 3, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 31,386 hours, 27,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED FROM FS 621-625 AT S13L.  REMOVED INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 521-40-06 AND 51-40-11.  INSTALLED INTERCOSTAL IAW SRM 51-42-06 AND SRM 51-42-21.
